# SDR 97FDEA00703

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65185381
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0413 001  STA-PAE - CORROSION (C53-132-02-1/2) ON BS 870 UPPER CHORD LBL 65 TO LBL 40.  REMOVED AND REPLACED BS 870 UPPER CHORD PER FED-EX EA NR 7-5710-36884.
